Thursday, August 28, 2014
Thursday, January 15, 2009 Randy Wright, Community Member, asks

Q: Can my blood pressure medicines cause me to be cold?

I am taking Felodipine, Doxazosin, Enalpril and Avalide for high blood pressure, would any of these medicines cause me to be colder than usual?

 

Answer This
Answers (2)
davo, Community Member
6/17/09 1:22pm

my wife is taking Felodipine ,and feels cold and dizzy aferwards

Reply
Lolita, Community Member
1/13/11 3:17pm

I am experiencing the same symptoms of being unusually cold since taking doxazosin.  Is this a side effects of this medication?

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Randy Wright, Community Member— Last Modified: 01/13/11, First Published: 01/15/09